# SDR AALA201607319003

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 42,028 hours, 27,535 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Missing
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

AFTER LANDING, FUMES NOTED IN CABIN & FLIGHT DECK WITH APU SUPPLYING BLEED PRESSURE.  SWITCHED TO ENGINE BLEED NO DIFFERENCE. STARTED GETTING THE ODOR INITIALLY WHILE STOPPED ON RAMP.  MAINTENANCE HAS ISOLATED THE SOURCE OF THE ODOR TO THE APU AND HAS PLACED IT ON MEL AS INOPERATIVE.  MAINTENANCE FOUND APU STARTOR O-RING MISSING CAUSING LEAKAGE. REPLACED O RING PER AMM 49-42-51-400 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
